| Model Number |
US14150420 |
| Medical Device Problem Codes |
Retraction Problem (1536); Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has not been returned for evaluation; therefore, the investigation is inconclusive for the retraction problem and device-device incompatibility as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model us14150420 pta balloon dilatation catheter allegedly experienced device-device incompatibility and retraction problem.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The (b)(6) month old male patient was (b)(6) kg.